Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 175724, 6 pages
http://dx.doi.org/10.1155/2013/175724
Research Article

Positive Solutions of Nonlinear Elliptic Equations with Nonlinear Boundary Conditions

School of Mathematics and Quantitative Economics, Dongbei University of Finance and Economics, Dalian 116025, China

Received 15 September 2013; Accepted 17 November 2013

Academic Editor: Sotiris K. Ntouyas

Copyright © 2013 Hua Luo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper discusses bifurcation from interval for the elliptic eigenvalue problems with nonlinear boundary conditions and studies the behavior of the bifurcation components.